Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

The B.E. Journal of Theoretical Economics

Editor-in-Chief: Schipper, Burkhard

Ed. by Fong, Yuk-fai / Peeters, Ronald / Puzzello , Daniela / Rivas, Javier / Wenzelburger, Jan

2 Issues per year

IMPACT FACTOR increased in 2015: 0.412
5-year IMPACT FACTOR: 0.471

SCImago Journal Rank (SJR) 2015: 0.458
Source Normalized Impact per Paper (SNIP) 2015: 0.553
Impact per Publication (IPP) 2015: 0.329

Mathematical Citation Quotient (MCQ) 2015: 0.16

See all formats and pricing
In This Section

Interactive Epistemology and Solution Concepts for Games with Asymmetric Information

Pierpaolo Battigalli
  • 1Bocconi University,
/ Alfredo Di Tillio
  • 2Bocconi University,
/ Edoardo Grillo
  • 3Princeton University,
/ Antonio Penta
  • 4University of Wisconsin-Madison,
Published Online: 2011-03-06 | DOI: https://doi.org/10.2202/1935-1704.1637

We use an interactive epistemology framework to provide a systematic analysis of some solution concepts for games with asymmetric information. We characterize solution concepts using expressible epistemic assumptions, represented as events in the canonical space generated by primitive uncertainty about the payoff relevant state, payoff irrelevant information, and actions. In most of the paper, we adopt an interim perspective, which is appropriate to analyze genuine incomplete information. We relate Delta-rationalizability (Battigalli and Siniscalchi, Advances in Theoretical Economics 3, 2003) to interim correlated rationalizability (Dekel, Fudenberg and Morris, Theoretical Economics 2, 2007) and to rationalizability in the interim strategic form. We also consider the ex ante perspective, which is appropriate to analyze asymmetric information about an initial chance move. We prove the equivalence between interim correlated rationalizability and an ex ante notion of correlated rationalizability.

Keywords: asymmetric information; type spaces; Bayesian games; rationalizability

About the article

Published Online: 2011-03-06

Citation Information: The B.E. Journal of Theoretical Economics, ISSN (Online) 1935-1704, DOI: https://doi.org/10.2202/1935-1704.1637. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Byung Soo Lee
Journal of Economic Theory, 2016
Songzi Du
Games and Economic Behavior, 2012, Volume 76, Number 1, Page 74
Makoto Shimoji and Paul Schweinzer
Games and Economic Behavior, 2015, Volume 91, Page 258
Ignacio Esponda
Theoretical Economics, 2013, Volume 8, Number 2, Page 467

Comments (0)

Please log in or register to comment.
Log in